# SDR COMA0460383

- Difficulty date: June 16, 2004
- Submitted: June 18, 2004
- Operation: Air carrier
- Aircraft: N495CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7774
- Aircraft time: 3,602 hours, 3,133 cycles
- Engine: Ge CF343A1
- System (JASC): 2420 · AC Generation System
- Part: Stator
- Condition: Malfunctioned
- Location: Altenator
- Component: Altenator
- Component part number: 6047T55P02
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5242 RT ENGINE N2 FLUCTUATIONS.  REPLACED THE ALTERNATOR STATOR.
